zbMATH — the first resource for mathematics

Free lattice-ordered Abelian groups. (English) Zbl 0114.25801

group theory
Full Text: DOI EuDML
[1] Birkhoff, G.: Lattice-ordered groups. Ann. Math.55, 298-331 (1942). · Zbl 0060.05808
[2] ?? Lattice theory. Am. Math. Soc. Colloq. Pub.25, rev. ed., Am. Math. Soc., New York, 1948.
[3] Conrad, P.: The structure of a lattice-ordered group with a finite number of disjoint elements. Mich. Math. J.7, 171-180 (1960). · Zbl 0103.01501
[4] Fuchs, L.: Abelian groups. Pergamon Press, New York, 1960. · Zbl 0100.02803
[5] Iwasawa, K.: On linearly ordered groups. J. Math. Soc. Japan1, 1-9 (1948). · Zbl 0038.01301
[6] Jaffard, P.: Les systemes d’ideaux. Paris: Dunod 1960.
[7] Sik, F.: Über subdirekte Summen geordneter Gruppen. Czech. Math. J.10, 400-422 (1960). · Zbl 0102.26501
[8] Sikorski, R.: Boolean algebras. Berlin - Göttingen - Heidelberg: Springer 1960. · Zbl 0087.02503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.